# SDR DLM88060129

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 40,525 hours, 31,161 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT HYD SYSTEMS QUANTITY DECREASED TO 5 QTS INFLIGHT.  ACCOMPLISHED HYD QUANTITY DECREASING CHECKLIST.  QUANTITY SHOWED 19 QTS INFLIGHT AND 7 QTS AFTER LANDING OPERATIONS NORMAL.  INSP AIRCRAFT FOR HYD LEAKS, NONE FOUND.  SERVICED HYD TO CORRECT LEVEL PER M/M AND CYCLED FLT CONTROLS AND LANDING GEAR THROUGH SEVERAL CYCLES WITH LANDING GEAR PINS INSTALLED.  OPERATIONS AND INDICATIONS NOW NORMAL.
